Alert archive / New Jersey / Gale Watches in 2016

Gale Watch 13, NWS Philadelphia/Mount Holly

March 12, 2016

NWS Philadelphia/Mount Holly issued this gale watch at Mar 12, 2016, 4:56 PM EST. It took effect at Mar 14, 2016, 8:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2016, 4:56 PM EST (21:56 UTC)
In effect from
Mar 14, 2016, 8:00 AM EDT
Expired
Mar 13, 2016, 3:41 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

716 
WHUS71 KPHI 122156
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EST SAT MAR 12 2016

ANZ450-451-131100-
/O.NEW.KPHI.SC.Y.0033.160314T0300Z-160314T1200Z/
/O.NEW.KPHI.GL.A.0013.160314T1200Z-160315T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
456 PM EST SAT MAR 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 8 AM EDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM SUNDAY TO 8 AM EDT
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.

* LOCATION...NORTHERN COASTAL WATERS ADJACENT TO NORTHERN AND
  CENTRAL NEW JERSEY.

* WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 30 KT OVERNIGHT
  SUNDAY...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 40 KT MONDAY
  MORNING.

* SEAS...BUILDING TO 7 TO 10 FEET.

* TIMING...WINDS WILL INCREASE OVERNIGHT SUNDAY...WITH THE
  STRONGEST WINDS MONDAY MORNING INTO MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-452>455-131100-
/O.NEW.KPHI.SC.Y.0033.160314T0000Z-160315T0400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
456 PM EST SAT MAR 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO MIDNIGHT
EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO MIDNIGHT
EDT MONDAY NIGHT.

* LOCATION...SOUTHERN COASTAL WATERS ADJACENT TO SOUTHERN NEW
  JERSEY AND DELAWARE.

* WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 30 KT SUNDAY SUNDAY
  EVENING INTO MONDAY NIGHT.

* SEAS...BUILDING TO 6 TO 9 FEET.

* TIMING...WINDS WILL INCREASE SUNDAY EVENING...WITH THE
  STRONGEST WINDS MONDAY MORNING INTO MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
839 
WHUS71 KPHI 130247
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EST SAT MAR 12 2016

ANZ450-451-131600-
/O.CON.KPHI.SC.Y.0033.160314T0300Z-160314T1200Z/
/O.CON.KPHI.GL.A.0013.160314T1200Z-160315T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
947 PM EST SAT MAR 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO
8 AM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* LOCATION...NORTHERN COASTAL WATERS ADJACENT TO NORTHERN AND
  CENTRAL NEW JERSEY.

* WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 30 KT OVERNIGHT
  SUNDAY...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 40 KT MONDAY
  MORNING.

* SEAS...BUILDING TO 7 TO 10 FEET.

* TIMING...WINDS WILL INCREASE OVERNIGHT SUNDAY...WITH THE
  STRONGEST WINDS MONDAY MORNING INTO MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-452>455-131600-
/O.CON.KPHI.SC.Y.0033.160314T0000Z-160315T0400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
947 PM EST SAT MAR 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO
MIDNIGHT EDT MONDAY NIGHT...

* LOCATION...SOUTHERN COASTAL WATERS ADJACENT TO SOUTHERN NEW
  JERSEY AND DELAWARE...AS WELL AS THE SOUTHERN PORTION OF
  DELAWARE BAY.

* WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 30 KT SUNDAY SUNDAY
  EVENING INTO MONDAY NIGHT.

* SEAS...BUILDING TO 6 TO 9 FEET.

* TIMING...WINDS WILL INCREASE SUNDAY EVENING...WITH THE
  STRONGEST WINDS MONDAY MORNING INTO MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
855 
WHUS71 KPHI 130746
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EDT SUN MAR 13 2016

ANZ430-132100-
/O.EXB.KPHI.SC.Y.0033.160314T0000Z-160314T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
346 AM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
EDT MONDAY.

* WINDS...NORTHEAST TO EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT
  THIS EVENING INTO MONDAY AFTERNOON.

* SEAS...BUILDING TO 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-132100-
/O.EXT.KPHI.SC.Y.0033.160314T0000Z-160314T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
346 AM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
2 PM EDT MONDAY...

* WINDS...NORTHEAST TO EAST INCREASING TO 15 TO 20 KT WITH GUSTS
  UP TO 30 KT THIS EVENING AND CONTINUING INTO MONDAY AFTERNOON.

* SEAS...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-132100-
/O.CON.KPHI.SC.Y.0033.160314T0300Z-160314T1200Z/
/O.CON.KPHI.GL.A.0013.160314T1200Z-160315T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
346 AM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WINDS...NORTHEAST TO EAST INCREASING 15 TO 20 KT WITH GUSTS UP
  TO 30 KT TONIGHT, THEN 20 TO 25 KT WITH GUSTS UP TO 40 KT MONDAY
  AND MONDAY NIGHT.

* SEAS...BUILDING TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-132100-
/O.CON.KPHI.SC.Y.0033.160314T0000Z-160315T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 AM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS...NORTHEAST TO EAST INCREASING TO 15 TO 25 KT WITH GUSTS
  UP TO 30 KT THIS EVENING AND CONTINUE THROUGH LATE MONDAY.

* SEAS...BUILDING TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
697 
WHUS71 KPHI 131941
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT SUN MAR 13 2016


ANZ450-451-140845-
/O.UPG.KPHI.SC.Y.0033.160314T0300Z-160314T1200Z/
/O.NEW.KPHI.GL.W.0018.160314T0900Z-160315T0400Z/
/O.UPG.KPHI.GL.A.0013.160314T1200Z-160315T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
341 PM EDT SUN MAR 13 2016

...GALE WARNING IN EFFECT FROM 5 AM MONDAY TO MIDNIGHT EDT MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 9 FEET.

* LOCATION...NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS.

* TIMING...WINDS WILL INCREASE QUICKLY ABOVE SMALL CRAFT ADVISORY
  CRITERIA JUST BEFORE MIDNIGHT...AND ABOVE GALE FORCE SHORTLY
  AFTER MIDNIGHT. GALE GUSTS ARE EXPECTED TO LINGER INTO EARLY
  MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ452-453-140845-
/O.UPG.KPHI.SC.Y.0033.160314T0000Z-160315T0400Z/
/O.NEW.KPHI.GL.W.0018.160314T0900Z-160314T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
341 PM EDT SUN MAR 13 2016

...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM EDT MONDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 9 FEET.

* LOCATION...SOUTHERN NEW JERSEY COASTAL WATERS.

* TIMING...WINDS WILL INCREASE QUICKLY ABOVE SMALL CRAFT ADVISORY
  CRITERIA JUST BEFORE MIDNIGHT...AND ABOVE GALE FORCE SHORTLY
  AFTER MIDNIGHT. GALE GUSTS ARE EXPECTED TO LINGER INTO MID DAY
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ454-455-140845-
/O.CON.KPHI.SC.Y.0033.160314T0000Z-160315T0400Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO MIDNIGHT EDT MONDAY NIGHT...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-140845-
/O.CON.KPHI.SC.Y.0033.160314T0000Z-160314T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
341 PM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT MONDAY...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Mar 12, 3:59 PM EST, 57 minutes earlier.

Area forecast discussion, Mar 12, 3:59 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EST SAT MAR 12 2016

.SYNOPSIS...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT AND MOVE
THRU OUR REGION SUNDAY MORNING. THIS FRONT WILL STALL NEAR DELMARVA
THROUGH TUESDAY, AS SEVERAL WAVES OF LOW PRESSURE MOVE ALONG IT.
HIGH PRESSURE BRIEFLY MOVES INTO OUR AREA TUESDAY NIGHT, FOLLOWED BY
A WARM FRONTAL PASSAGE ON WEDNESDAY. A COLD FRONT WILL APPROACH
THURSDAY, AND SLOWLY MOVE THRU OUR REGION FRIDAY. HIGH PRESSURE IS
EXPECTED TO FOLLOWED SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE HIGH PRESSURE THAT WAS ALONG THE ATLANTIC SEABOARD THIS
MORNING HAS MOVED OFFSHORE TO THE SOUTHEAST. WINDS AS A RESULT
HAVE SHIFTED TO THE SOUTHWEST THIS AFTERNOON...EXCPET FOR DELMARVA
AND FAR SOUTH NJ WHERE THEY ARE STILL SE OFF THE WATER. THE COMBO
OF ONSHORE FLOW AND THICKER CLOUDS IS CAUSING TEMPS IN THE 50S
OVER THOSE AREAS VERSUS LOW 60S IN MANY AREAS NORTH OF PHL. THE
CLOUDS ARE MOSTLY MID TO HIGH LEVEL. RADAR SHOWS SCATTERED SHOWERS
MOVING WEST TO EAST ACROSS THE DELMARVA BUT VERY LITTLE PRECIP
SEEMS TO BE REACHING THE GROUND. SLIGHT CHC POPS ARE IN PLACE FOR
THIS AREA.

FOR TONIGHT...HIGH CLOUDS WILL CONTINUE TO SPREAD OVER THE AREA AS
THE SLOW-MOVING SYSTEM OVER THE SRN PLAINS CONTINUES TO PUMP
MOISTURE NORTH FROM THE GLFMEX AND THEN EAST ACROSS THE MID-
ATLANTIC. HOWEVER IT LOOKS LIKE THE LOWER LEVEL CLOUDS/MSTR MAY BE
PUSHED SWD OR AT LEAST REMAIN CONFINED TO SOUTHERN AREAS AS A COLD
FRONT PUSHES NORTH TO SOUTH ACROSS THE AREA OVER NIGHT. ALSO
CONFLUENT UPPER FLOW EAST OF A NEG TILT UPPER RIDGE AXIS SEEMS TO BE
SUPPPRESSING MOST UVV OVER OUR AREAS FOR THE TIME BEING. SO WE HAVE
SLIGHT CHC POPS WELL SOUTH OF PHL FOR THE EVENING GRADUALLY
INCREASING TO LOWER-END CHANCE OVERNIGHT. ANY PRECIP AMOUNTS SHOULD
BE QUITE LIGHT. MIN TEMPS ARE A BLEND OF MET/MAV GUIDANCE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
ON SUNDAY THE COLD FRONT...WHICH SEEMS FAIRLY SHALLOW...WILL
CONTINUE TO PUSH SWD FROM DE INTO VA. THE 500MB RIDGE IS FCST TO
WEAKEN AND SHIFT EAST SOMEWHAT WHICH WILL ALLOW DEEP MOISUTRE AND
LIGHT PRECIP TO GRADUALLY NWD DURING THE DAY FROM DELMARVA ACROSS NJ
AND EAST PA. PRECIP IS LIKELY IN THE AFTERNOON GENLY SOUTH OF A RDG-
TTN LINE BUT SOME ARES OF NRN NJ MAY REMAIN DRY...AS THERE SEEMS TO
BE A RATHER SHARP GRADIENT IN THE FCST RH FIELD. WITH INCREASING
CLOUDS AND PRECIP...MAX TEMPS TMRW SHOULD BE A FEW DEGREES COOLER
THAN TODAY...EXCEPT POSSIBLE ABOUT THE SAME FOR PARTS OF NRN NJ.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A STOUT SHORTWAVE OVER THE GREAT BASIN WILL EJECT A CLOSED MID-LEVEL
LOW OVER DEEP SOUTH TEXAS NORTHEAST TONIGHT. MEANWHILE, A MID-LEVEL
RIDGE EXTENDING FROM JUST EAST OF THE BAHAMAS TO THE UPPER MS VALLEY
WILL DEAMPLIFY INTO THE DAY SUNDAY AND MOVE EAST, ALLOWING TWO
SHORTWAVES TRAVERSING THE APPALACHIANS TO MOVE THROUGH THE MIDDLE
ATLANTIC LATE SUNDAY AND MONDAY. THE GREAT BASIN SHORTWAVE WILL TAKE
ON A NEGATIVE TILT AS IT MOVES THROUGH OUR REGION MONDAY NIGHT INTO
TUESDAY. MEANWHILE, SHORTWAVE ENERGY ENTERING THE PACIFIC NORTHWEST
SUNDAY NIGHT IS EXPECTED TO PHASE WITH ADDITIONAL ENERGY TO THE LEE
OF THE SOUTHERN ROCKIES TUESDAY, RESULTING IN A CLOSED LOW OVER
THE WESTERN GREAT LAKES DURING THE MID TO LATTER PART OF THE WEEK.

SUNDAY NIGHT THRU TUESDAY...A FRONTAL BOUNDARY IS EXPECTED TO SETUP
OVER DELMARVA OR JUST TO THE SOUTH DURING THIS PERIOD, AS THE AXIS
OF HIGH PRESSURE OVER ATLANTIC CANADA ANCHORS TO THE LEE OF THE
APPALACHIANS, AND TWO SEPARATE SHORTWAVES LEAD TO THE DEVELOPMENT OF
LOW PRESSURE ALONG THIS BOUNDARY.

FOR SUNDAY NIGHT INTO MONDAY, THE FIRST SHORTWAVE MOVES THROUGH
THE REGION, WITH A WAVE OF LOW PRESSURE DEVELOPING NEAR DELMARVA
BY MONDAY AFTERNOON. THERE WILL BE DRIER AIR ASSOCIATED WITH THE
HIGH PRESSURE OVER NORTHERN NJ, THE POCONOS, AND PORTIONS OF THE
LEHIGH VALLEY. THE STRONGEST ISENTROPIC ASCENT IS EXPECTED TO
RESIDE EAST OF I-95, WHERE COLUMN MOISTURE IS ALSO MAXIMIZED, SO
EXPECT THE HEAVIEST PRECIP TO OCCUR HERE, TAPERING DOWN TO THE
NORTHWEST. THERE IS THE POTENTIAL FOR AROUND 1 INCH OF PRECIP IN
THIS CORRIDOR ALONG WITH A POSSIBILITY OF MINOR URBAN AND POOR
DRAINAGE FLOODING. THE BULK OF THIS PRECIP OCCURS LATE SUNDAY
NIGHT INTO THE DAY MONDAY. THERE IS ALSO THE POTENTIAL FOR
THUNDERSTORMS FOR DELMARVA GIVEN FORCING, DRIER AIR ADVECTING IN
ALOFT WHICH COULD ENHANCE LAPSE RATES, AND BULK SHEAR AROUND 40
KNOTS. HOWEVER, INSTABILITY IS LACKING, AND THE AREA COULD REMAIN
NORTH OF THE WARM SECTOR. GIVEN UNCERTAINTY, AND IN COLLABORATION
WITH NEIGHBORING OFFICES, KEPT THUNDER OUT OF THE FORECAST. WIND
GUSTS 30 TO 40 MPH ARE POSSIBLE ALONG THE COAST MONDAY AND MONDAY
NIGHT WITH THE TIGHTER PRESSURE GRADIENT, ESPECIALLY THE CENTRAL
AND NORTHERN NJ COAST.

FOR MONDAY NIGHT AND TUESDAY...POTENT SHORTWAVE TAKING ON A NEGATIVE
TILT APPROACHES FROM THE WEST MONDAY NIGHT AND LEADS TO LOW PRESSURE
DEVELOPMENT OFF THE VIRGINIA CAPES EARLY MONDAY MORNING. THIS SYSTEM
WILL BE FASTER MOVING THAN THE PREVIOUS, BUT THERE IS STILL SOME
UNCERTAINTY REGARDING HOW FAR NORTH AND WEST THE PRECIP WILL EXTEND.
STAYED WITH THE MODEL CONSENSUS, AND AMOUNTS LIGHT, BUT THIS COULD
CHANGE IF THE MORE ROBUST ECMWF VERIFIES, WITH GREATER PRECIP TO
THE NORTH AND WEST.

THE REMAINDER OF THE LONG TERM IS FAIRLY BENIGN AT THIS TIME.
THERE MAY BE SOME FOG WEDNESDAY MORNING, THEN A WARM FRONTAL
PASSAGE WED AFTN. FOR THURSDAY THRU SATURDAY...THERE IS THE
POTENTIAL FOR UNSETTLED WITH THE PASSAGE OF A SLOW MOVING
COLD FRONT.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS ARE EXPECTED THROUGH THE CURRENT TAF PERIOD...ALTHOUGH
SOME MVFR CIGS ARE POSSIBLE TOMORROW AFTN IN THE 30 HOUR PHL TAF.
MID-LVL CIGS SHOULD PERSIST THROUGH THE EVE BUT THEN GIVE WAY TO
JUST HIGH LEVEL CLOUDS AS A COLD FRONT PUSHES IN FROM THE NORTH
OVERNIGHT. WINDS WILL BECOME LIGHT WEST THIS EVENING BUT WILL SHIFT
TO THE NORTH OVERNIGHT WITH THE COLD FRONT PASSAGE. THE FROPA IS
EXPECTED TO BE IN THE 06Z TO 09Z TIME PERIOD. CIGS WILL LOWER AGAIN
IN THE FORENOON BUT SHOULD REMAIN ABOVE MVFR. WINDS WILL START TO
INCREASE FROM THE ENE BUT LIKELY REMAIN BELOW 10 KT.

OUTLOOK...
MVFR/IFR POSSIBLE SUNDAY NIGHT THRU TUESDAY IN LOW CLOUDS AND
SHRA. TUESDAY NIGHT THRU THURSDAY SHOULD FEATURE PREDOMINANTLY
VFR, WITH THE EXCEPTION OF MVFR/IFR IN FOG TUE NIGHT AND WED
MORNING.

&&

.MARINE...
QUIET CONDS WILL CONTINUE OVER THE FORECAST WATERS FOR TONIGHT AND
MUCH OF SUNDAY. WIND WILL SHIFT FROM SW TO N LATE TONIGHT WITH A
COLD FRONT PASSAGE. HIGH PRESSURE WILL BUILD IN OVER THE WATERS
BEHIND THE FRONT AND NE WINDS WILL START TO INCREASE AS A RESULT.
HOWEVER SCA CONDITIONS ARE NOT EXPECTED THROUGH THE DAY ON SUNDAY.

OUTLOOK... SCA AND GALE WATCHES POSTED SUNDAY NIGHT INTO MONDAY
NIGHT. THERE IS ALSO THE POTENTIAL FOR A SCA ON THURSDAY WITH THE
APPROACH OF A COLD FRONT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM SUNDAY TO MIDNIGHT EDT MONDAY
     NIGHT FOR ANZ431-452>455.
     GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     ANZ450-451.
     SMALL CRAFT ADVISORY FROM 11 PM SUNDAY TO 8 AM EDT MONDAY FOR
     ANZ450-451.

&&

SYNOPSIS...FRANCK
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...FRANCK
AVIATION...AMC/FRANCK
MARINE...AMC/FRANCK
Hazardous weather outlook, Mar 12, 4:55 PM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EST SAT MAR 12 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071-
101>106-132200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
455 PM EST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF HEAVY RAINFALL IS POSSIBLE SUNDAY NIGHT INTO MONDAY
WHICH COULD LEAD TO SOME MINOR URBAN AND POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-132200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
455 PM EST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A LOW PROBABILITY OF WIND GUSTS APPROACHING GALE FORCE
SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-132200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
455 PM EST SAT MAR 12 2016

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-132200-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
455 PM EST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 4:56 PM ESTSmall Craft AdvisoryPHI3 days

Nearby

Gale Watches in New Jersey, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.